# SDR T64R442EWA

- Difficulty date: November 23, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CIRCUMFERENTIAL FRAME TOP RIGHT SIDE HAS CRACK STATION 1766-L3R.  NDT CONFIMRED END OF CRACK.  CUT OUT CRACK SECTION.  FABRICATED REPAIR ANGLES.  TREATED AND PRIMED.  INSTALLED REPAIR PER EO NR 99-186 WITH APPROVED 8110-3 DATED 9/24/99.  (M)
